# SDR ASMF200801002

- Difficulty date: January 24, 2008
- Submitted: January 26, 2008
- Operation: Air carrier
- Aircraft: N803ML
- Make and model: Doug DC-9-87
- Aircraft serial: 49726
- Aircraft time: 50,524 hours, 29,997 cycles
- Engine: Pwa JT8D219
- Engine time: 33,171 hours, 32,048 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blades
- Condition: Damaged
- Location: Engine
- Stage of operation: IN
- How discovered: B
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT CHECK, 10 FAN BLADES OF THE RT ENG WERE DETECTED WITH DENTS AND LOSS OF MATERIAL DUE TO AN FOD. MAINTENANCE PERFORMED A BOROSCOPIC INSP IAW MM 72-00-00 AND NO ADDITIONAL DAMAGES WERE FOUND; THE 10 DAMAGED  BLADES WERE REPAIRED IAW MM 72-33-21, AFTER REPAIRS, 2 BLADES WERE RESTRICTED TO ONLY 24 HOURS CONTINUE-IN-SERVICE CONDITION, SO DURING THE NEXT OVERNIGHT CHECK AT MEX, THE C1 DISK WAS REPLACED AND TESTED IAW MM 72-33-02 AND 71-00-00, ALL CORRECT.
